# SDR P5CA2018102200326

- Difficulty date: October 19, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 76,392 hours, 14,286 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Pdu
- Part number: 1267629
- Part serial: 11659
- Condition: Malfunctioned
- Location: Le Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAPS PRIMARY AND FLAPS DRIVE EICAS DURING FLAP EXTENSION.( FLIGHT CREW REPORTED THAT LEFT INBOARD LEADING EDGE FLAP GROUP DID NOT EXTEND.  CMC INDICATED  LEADING EDGE FLAP DRIVE PDU L4 FAULTED.  REPLACED PDU L4 AND ALL OPS CHECKS SATISFACTORY.  )
